Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4696
Title: A topological interpretation of cellular maps
Authors: Le Donne, Attilio
Issue Date: 1993
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Attilio Le Donne, “A topological interpretation of cellular maps”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 25 (1993), pp. 299-307.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
25 (1993)
Abstract: 
In questo lavoro diamo una definizione combinatoria rigorosa della categoria A delle mappe cellulari e classifichiamo le mappe cellulari con spazi topologici, o meglio, definiamo una categoria T di spazi topologici con funzioni continue come morfismi, che è equivalente ad A, così che le mappe cellulari classificano gli elementi di T.

In this paper we give a rigorous combinatorial definition of the category A of cellular maps and we classify the cellular maps with topological spaces, or, better, we find a category T of topological spaces with continuous functions as morphisms, which is equivalent to A , so that the cellular maps classify the elements of T .
Type: Article
URI: http://hdl.handle.net/10077/4696
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.25 (1993)

Files in This Item:
File Description SizeFormat
LeDonneRendMat25.pdf143.08 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

571
Last Week
0
Last month
1
checked on Oct 28, 2020

Download(s) 5

266
Last Week
0
Last month
0
checked on Oct 28, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.